# SDR CALA2017051501420

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 100,935 hours, 15,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Part serial: 739816
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FLOOR LEVEL EMERGENCY LIGHTS RIGHT SIDE INOPERATIVE.   REPLACED THE BATTERY ASSY M01554 IAW AMM 33-51-07-002-014-002, AND 33 -51-07-402-018-002. TEST PASSED. OK FOR SERVICE.
